Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I feel lightheaded and my knees go weak & I ve been smoking for 14 years. Is this related with smoke ?

Every time I smoke lately, I feel lightheaded and my knees go weak. I ve been smoking for 14 years, and this only started 2 weeks ago. I also have recurrent migraines and headaches, the first on the left side of the head, starting from my eye and going back, the second starting from the back of my head and spreading. Sometimes my vision gets blurred, even though opthalmologist finds nothing wrong with me, and I have a severe aversion to bright lights. I generally have low BP and my blood tests came back normal. Any clue what might be wrong ?
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome to Healthcaremagic Forum,
You know the answer for your problem. Smoking is the main problem with you. The lightheadedness is because of the migraine. Smoking worsens migraine. So better is to avoid smoking and develop health habits.
Good Luck

Dr. Naveen Kumar
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor